DSpace
 

Academic Knowledge Archives of Gunma Institutes >
群馬大学(Gunma University) >
10 教育学部 >
0003 群馬大学教育学部紀要 自然科学編 >
第34巻 (1985) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10087/809

Title: Rational Cycles on Abelian Varieties III
Authors: Murasaki, Takeaki
Issue Date: 1985
Publisher: 群馬大学教育学部
Citation: 群馬大学教育学部紀要 自然科学編. 34, 11-14 (1985)
URI: http://hdl.handle.net/10087/809
Appears in Collections:第34巻 (1985)

Files in This Item:

File Description SizeFormat
ares034011.pdf104.45 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2010  Duraspace - Feedback